# SDR CALA2017042101099

- Difficulty date: April 21, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 55,921 hours, 19,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT OF WING LOWER BODY EMERGENCY LIGHT OUT/INOP REPLACED FUSES AND BATTERY PACK M1670 PER AMM 33-51-06. OPERATIONAL CHECK GOOD.
